# SDR FDEA201611194118

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237435120400
- Condition: Cracked
- Location: Cargo Door
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER ACTUATOR FITTING IS CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR CENTER ACTUATOR FITTING PER SRM 5  52-30-00.
